# SDR ASMF2019100912

- Difficulty date: September 8, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 62,969 hours, 22,978 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKE OFF BEFORE AT 70 KNOTS DUE TO AFT CARGO DOOR LIGHT TURNED ON. MAINTENANCE PERSONNEL PERFORMED REVISION TO AFT SERVICE DOOR IAW AMM 52-71-31, DETECTING THE S961 DAMAGED; SO THE SO THE SW961 WAS DEFERRED IAW MEL 52-03-01 CAT. C. THE HIGH ENERGY STOP INSPECTION WAS NOT NECESSARY DUE TO THE MAXIMUM GROSS WEIGHT 65 317 KG AND THE BRAKES ON SPEED 110 KNOTS WERE NOT EXCEEDED IAW MM 05-51-07. AT MEX, THE S961 P/N 10-62215-1 WITH S/S WAS REPLACED IAW AMM 52-71-31, TESTED CORRECT.
